MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON MEDICAL AG; HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON MEDICAL AG; HAMILTON-T1
Model Number HAMILTON-T1
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).Investigation ongoing.
 
Event or Problem Description
The following was reported to hamilton medical ag: this event was reported to hamilton as ventilator device failed for tightness test and alarmed.The tightness test is standard part of the preoperational check and gets performed when the breathing circuit is replaced.The tightness test is also part of the service software what gets performed during maintenance.Based on the available information, for this reported incident the first applies, namely during preoperational check.The continuous alarm was observable both visually and through hearing.Te 241002 (tightness test release valve defect).The device log files were provided to hamilton.There is no patient involvement reported.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is still ongoing.
 
Additional Manufacturer Narrative
Hamilton medical ag case number is (b)(4).Investigation ongoing.Follow-up 1 - corrected information: udi related data quality updates only.Field d4 was updated with full udi information as requested.
 
Event or Problem Description
The following was reported to hamilton medical ag: this event was reported to hamilton as ventilator device failed for tightness test and alarmed.The tightness test is standard part of the preoperational check and gets performed when the breathing circuit is replaced.The tightness test is also part of the service software what gets performed during maintenance.Based on the available information, for this reported incident the first applies, namely during preoperational check.The continuous alarm was observable both visually and through hearing.Te 241002 (tightnesstestreleasevalvedefect).The device log files were provided to hamilton.There is no patient involvement reported.There is no need for any medical intervention reported.Neither delay in treatment nor harm to the patient, user or third party has been reported.The investigation is still ongoing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Hamilton medical ag case number is cer (b)(4).Investigation ongoing.Additional information added in follow-up #2 cer (b)(4).Field b4, g6, h2, h3, h6 and h11 updated.Device alarms with (release valve defective) during pre operational check and tightness test failed.No patient involved.Consequently, the event did not cause or contributed to a death or serious injury.The tightness test is performed during startup of the ventilator to verify the integrity of the breathing circuit, ensuring there are no leaks that could compromise ventilation.The test is designed to detect leaks in the ventilator circuit, including tubing, connections, and the patient interface.It ensures that there is no unintended gas leakage that could affect ventilation performance.The operator's manual specifies that the preoperational check, which includes the tightness test, must always be conducted prior to patient use.Both the tightness test and the compensatory mechanisms for minor leaks are designed to ensure the ventilator operates safely and effectively.A failed tightness test or minor leak detection during ventilation does not indicate a malfunction but rather triggers the ventilator's safety mechanisms to either alert the operator or adapt to the situation.In conclusion, a failed tightness test is not a malfunction and should not be viewed as an immediate or critical failure.There is no information that reasonably suggest that the device has malfunctioned and that the device or a similar device would be likely to cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, based on this information, the event is assessed as no longer reportable and the event can be closed with this follow up report.

Brand Name
HAMILTON MEDICAL AG
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ   7402
Manufacturer Contact
albert beckers
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key18344219
Report Number3001421318-2023-04259
Device Sequence Number6221894
Product Code CBK
UDI-Device Identifier07630002813549
UDI-Public07630002813549
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHAMILTON-T1
Device Catalogue Number161009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer07/18/2024
11/19/2023
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date08/06/2024
05/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown